The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
11 Posts
Discussion Starter · #1 ·
Hi everybody,

The day after my cytoxan treatment I developed a fever at about 101.(?). It gradually went down to 99.6 and is normal now. I'm just wondering should I contact my doctor or go to ER to check for infection. If the fever goes away does that mean everything is okay.

Two days after cytoxan, I came down with TMJ. I have never had this before. It was really scary. I'm wondering if has something to do with the fever or cytoxan. The nurse believes it was due to medications.

I also have headache, diahera, and loss of appetite.

Candice
 

·
Registered
Joined
·
250 Posts
Are you getting blood tests often right now? After I had Cytoxan I'd go to the Hospital every other day for a CBC. I did have a history of my white count plummeting and had been hospitalized because of it once, but this usually happened (white count drop) a week or two after chemo. I doubt your temp spike was an infection, but I'd definitely let your Doc. know. Since it has returned to normal your probably fine. When I got sick with my count down the fever went through the roof, I could barely walk, and it only got worse till I was admitted to the hospital, hooked up to IVs and got a shot with a huge needle in my gut every morning till my white count improved (I believe it was 10 when I went in!).
What's TMJ? Sorry I'm not familiar with that one!
Keep an eye or your temp and how your feeling. All the other stuff you mention is pretty much par for the course.

Hang in there! Best Wishes,
eric
 

·
Registered
Joined
·
2,173 Posts
Hi there,
I think it is normal to have a slight fever after you have treatments... I would worry if it was still there but if it went away You are probably fine.. But I would mention this to your doctor when you next talk to him... Or if the fever comes back call....
I have felt bad after treatments..but after a day or two I am ok... As far as TMJ is concerned... I have never heard of that happening... you would have to ask your doctor...
If you are at all concerned about how you feel... Call the office and ask to speak to the nurse and she can set your mind at ease...
I hope you are feeling better soon... Take care of yourself, and get lots of rest...

Love Penny
 
1 - 3 of 3 Posts
Top